Geometric structures and special spinor fields

Discussion of correspondences between geometric structures and special spinors in dimensions 6 and 7. Correspondences of Killing spinors with torsion and geometric structures on a hypersurface and its ambient space.

Gespeichert in:
1. Verfasser: Hoell, Jos
Beteiligte: Agricola, Ilka (Prof. Dr. habil.) (BetreuerIn (Doktorarbeit))
Format: Dissertation
Sprache:Englisch
Veröffentlicht: Philipps-Universität Marburg 2014
Reine und Angewandte Mathematik
Ausgabe:http://dx.doi.org/10.17192/z2014.0413
Schlagworte:
Online Zugang:PDF-Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!

1. http://archiv.ub.uni-marburg.de/diss/z2013/0049


2. C. Puhle, Spin(7)-manifolds with parallel torsion form, Commun. Math. Phys. 291, 303-320 (2009).


3. C. Puhle, Almost contact metric 5-manifolds and connections with torsion, Differ. Geom. Appl. 30, 85-106 (2012).


4. T. Houri, H. Takeuchi, Y. Yasui, A Deformation of Sasakian Structure in the Presence of Torsion and Supergravity Solutions, Class. Quantum Grav. 30 (2013).


5. [AFH13] I. Agricola, T. Friedrich, J.Höll, Sp(3) structures on 14-dimensional manifolds, J. Geom. Phys. 69, 12-30 (2013).


6. T. Friedrich, On the spinor representation of surfaces in Euclidean 3-space, J. Geom. Phys. 28, 143-157 (1998).


7. [CCD03] G.L. Cardoso, G. Curio, G. Dall'Agata, D. Lüst, D, P. Manousselis, G. Zoupanos, Non- Kähler string backgrounds and their five torsion classes, Nucl. Phys. B 652, 5-34 (2003).


8. T. Friedrich, S. Ivanov, Parallel spinors and connections with skew-symmetric torsion in string theory, Asian J. Math. 6, 303–335 (2002).


9. T. Friedrich, S. Ivanov, Almost contact manifolds, connections with torsion, and par- allel spinors, J. Reine Angew. Math. 559, 217-236 (2003).


10. [BGM05] C. Bär, P. Gauduchon, A. Moroianu, Generalized Cylinders in Semi-Riemannian and Spin Geometry, Math. Z. 249, 545-580 (2005).


11. I. Agricola, T. Friedrich, On the holonomy of connections with skew-symmetric torsion, Math. Ann. 328, 711-748 (2004).


12. [AFS05] B. Alexandrov, T. Friedrich, N. Schoemann, Almost Hermitian 6-manifolds revisited, J. Geom. Phys. 53, 1-30 (2005).


13. D. Conti, S.M. Salamon, Generalized Killing spinors in dimension 5, Trans. Am. Math. Soc. 359 (2007).


14. I. Agricola, T. Friedrich, Geometric structures of vectorial type, J. Geom. Phys. 56, 2403-2414 (2006).


15. I. Agricola, T. Friedrich, Eigenvalue estimates for Dirac operators with parallel char- acteristic torsion, Diff. Geom. Appl. 26, 613-624 (2008).


16. [Sc06] N. Schoemann, Almost hermitian structures with parallel torsion, Dissertation Humbolt-Universität Berlin (2006).


17. T.Friedrich, E.C.Kim, The Einstein-Dirac equation on Riemannian spin manifolds, J.


18. T. Friedrich, Dirac Operators in Riemannian Geometry, Graduate Studies in Mathe- matics V. 25, AMS (2000).


19. T.Friedrich, E.C.Kim, Some remarks on the Hijazi inequality and generalizations of the Killing equation for spinors, J. Geom. Phys. 37, 1-14 (2001).


20. [Iv04] S. Ivanov, Connections with torsion, parallel spinors and geometry of Spin(7) mani- folds, Math. Res. Lett. 11, 171-186 (2004).


21. [CS02] S.G. Chiossi, S.M. Salamon, The intrinsic torsion of SU(3) and G2 structures, Pro- ceedings of the international conference held in honour of the 60th birthday of A. M.


22. T. Friedrich, Der erste Eigenwert des Dirac-Operators einer kompakten, Riemannschen Mannigfaltigkeit nichtnegativer Skalarkrümmung, Math. Nachr. 97, 117-146 (1980).


23. T. Friedrich, R. Grunewald, On the first eigenvalue of the Dirac operator on 6- dimensional manifolds, Ann. Glob. Anal. Geom. 3, 265-273 (1985).


24. R. Grunewald, Six-dimensional Riemannian manifolds with a real Killing spinor, Ann. Glob. Anal. Geom. 8, 43-59 (1990).


25. O. Kovalski, L. Vanhecke, Classification of five dimensional naturally reductive spaces, Math. Proc. Cambridge Philos. Soc. 97, 445-463 (1985).


26. J. Simons, On the transitivity of holonomy systems, Ann. of Math. 76 (1962), 213-234. [St09]


27. M. Fernández, S. Ivanov, V.Muñoz, L.Ugarte, Nearly hypo structures and compact nearly Kähler 6-manifolds with conical singularities, J. Lond. Math. Soc., II. Ser. 78, 580–604 (2008).


28. M. Fernández, A Classification of Riemannian Manifolds with Structure Group Spin(7), Ann. Mat. Pura Appl., IV. Ser. 143, 101-122 (1986).


29. [C06] F. Martín Cabrera, SU(3)-structures on hypersurfaces of manifolds with G 2 -structure, Monatsh. Math. 148, 29-50 (2006).


30. [AGI98] V. Apostolov, G. Grantcharov and S. Ivanov, Hermitian structures on twistor spaces, Ann. Glob. Anal. Geom. 16, 291-308 (1998).


31. J. M. Bismut, A local index theorem for non-Kählerian manifolds, Math. Ann. 284, 681-699 (1989).


32. [Ca09] B. Cappelletti, 3-structures with torsion, Differ. Geom. Appl., 27, 496-506 (2009).


33. O. Hijazi, Caractérisation de la sphère par lespremì eres valeurs propres de l'opérateur de Dirac en dimension 3, 4, 7 et 8, C. R. Acad. Sci., Paris, Sér. I 303, 417-419 (1986).


34. D. Chinea, J. C. Marrero, Classification of almost contact metric structures, Rev. Roum. Math. Pures Appl. 37, 199-211 (1992).


35. I. Agricola, J. Höll, Cones of G manifolds and Killing spinors with skew torsion, to appear Ann. Mat. Pura Appl., DOI 10.1007/s10231-013-0393-z.


36. Th. Friedrich, G 2 -manifolds with parallel characteristic torsion, Differ. Geom. Appl.25, 632-648 (2007).


37. M. Atiyah, I. Singer, Harmonic spinors and elliptic operators, Arbeitstagung Lecture, Talk of M. Atiyah (1962).


38. J. A. Oubiña, New classes of almost contact metric structures, Publ. Math. 32, 187-193 (1985).


39. R. Cleyton, S. Ivanov, On the geometry of closed G 2 -structures, Commun. Math. Phys. 270, 53-67 (2007).


40. M. Y. Wang, Parallel Spinors and Parallel Forms, Ann. Global Anal. Geom. 7, 59-68 (1989).


41. [Sa89] S.M. Salamon, Riemannian Geometry and holonomy groups, Pitman Res. Notices in Math. Series 201, Harlow: Longman Sci. and Technical (1989).


42. M. Fernández, A. Gray, Riemannian manifolds with structure group G 2 , Ann. Mat.


43. Naveira, Valencia, Spain, July 8-14, 2001. Singapore: World Scientific. 115-133 (2002).


44. M. Okumura, Some remarks on space with a certain contact structure, Tôhoku Math. J. 14, 135-145 (1962). BIBLIOGRAPHY [Ou85]


45. P. Ivanov, S. Ivanov, SU(3)-instantons and G 2 , Spin(7)-heterotic string solutions, Commun. Math. Phys. 259, No. 1, 79-102 (2005).


46. M. Berger, Sur les groupes d'holonomie des variétésvariétésà connexion affine et des variétés riemanniennes, Bull. Soc. Math France 83, 279-330 (1955). BIBLIOGRAPHY [Bi89]


47. [Ca25] ´ E. Cartan, Sur les variétésvariétésà connexion affine et la théorie de la relativité généralisée deuxì eme partie), Ann. Ec. Norm. Sup. 42 (1925), 17-88, part two. English transl. of both parts by A. Magnon and A. Ashtekar, On manifolds with an affine connection and the theory of general relativity. Napoli: Bibliopolis (1986).


48. I. Agricola, The Srní lectures of non-integrable geometries with torsion, Arch. Math. 42 (5), 5-84 (2006).


49. [Ta68] S. Tanno, The topology of contact Riemannian manifolds, Illinois Journ. Math. 12, 700-717 (1968).


50. M. Fernández, A. Fino, L. Ugarte, R. Villacampa, Strong Kähler with torsion struc- tures from almost cantact manifolds, Pac. J. Math. 249, 49-75 (2011).


51. D. Conti, S.M. Salamon, Reduced holonomy, hypersurfaces and extensions, Int. J. Geom. Methods Mod. Phys. 3, 899-912 (2006).


52. Th. Friedrich, I. Kath, 7-dimensional compact Riemannian manifolds with Killing spinors, Commun. Math. Phys. 133, 543-561 (1990).


53. C. Bär, Real Killing spinors and holonomy, Comm. Math. Phys. 154 (3), 509-521 (1993).


54. Th. Friedrich, I. Kath, Einstein manifolds of dimension five with small first eigenvalue of the Dirac operator, J. Diff. Geom. 29, 263-279 (1989).


55. [Di28a] P. A. M. Dirac, The Quantum Theory of the Electron I., Proceedings Royal Soc. London (A) 117, 610-624 (1928).


56. [Br87] R. L. Bryant, Metrics with exceptional holonomy, Ann Math. 126, 525-576 (1987).


57. S. Stock, Lifting SU(3)-structures to nearly parallel G 2 structures, J. Geom. Phys. 59, 1-7 (2009).


58. I. Agricola, T. Friedrich, 3-Sasakian manifolds in dimension seven, their spinors and G 2 -structures, J. Geom. Phys. 60, 326–332 (2010).


59. A. Gray, L.M. Hervella, The Sixteen Classes of Almost Hermition Manifolds and Their Linear Invariants, Ann. Mat. Pura Appl., IV. Ser. 123, 35–58 (1980).


60. D. Chinea, C. Gonzalez, A Classification of Almost Contact Metric Manifolds, Ann. Mat. Pura Appl., IV. Ser. 156, 15-36 (1990).